# SDR AALA201708049001

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug MD 83
- Aircraft serial: 53593
- Aircraft time: 52,539 hours, 25,658 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FIRST OFFICER'S WINDOW CAME OUT OF WINDOW FRAME. REPLACED WINDOW FORWARD UPPER SLIDE HARDWARE PER AMM 56-10-03.
